Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Discrete Computational Geometry
    Year: 2011
    Volume: 45
    Number: 3
    DBLP: db/journals/dcg/dcg45.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 44  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    Wei Cao.
    Dilation of Newton Polytope and
    Discrete Computational Geometry 2011, Volume 45 (0) 2011
    Journal article
    Z. Gyenes.
    The Ratio of the Perimeter and the Area of Unions ofCopies of a Fixed Set.
    Discrete Computational Geometry 2011, Volume 45 (0) 2011
    Journal article
    Sariel Har-Peled, Micha Sharir.
    Relative (
    Discrete Computational Geometry 2011, Volume 45 (0) 2011
    Journal article
    Péter Komjáth.
    The List-Chromatic Number of Infinite Graphs Defined on Euclidean Spaces.
    Discrete Computational Geometry 2011, Volume 45 (0) 2011
    Journal article
    Patrizio Angelini, Fabrizio Frati, Michael Kaufmann.
    Straight-Line Rectangular Drawings of Clustered Graphs.
    Discrete Computational Geometry 2011, Volume 45 (0) 2011
    Journal article
    Matthew Kahle.
    Random Geometric Complexes.
    Discrete Computational Geometry 2011, Volume 45 (0) 2011
    Journal article
    Denis Chebikin, Richard Ehrenborg.
    The
    Discrete Computational Geometry 2011, Volume 45 (0) 2011
    Journal article
    Eran Nevo, T. Kyle Petersen.
    On
    Discrete Computational Geometry 2011, Volume 45 (0) 2011
    Journal article
    Jürgen Bokowski, Javier Bracho, Ricardo Strausz.
    Carathéodory-type Theorems à la Bárány.
    Discrete Computational Geometry 2011, Volume 45 (0) 2011
    Journal article
    Edo Liberty, Nir Ailon, Amit Singer.
    Dense Fast Random Projections andLeanWalshTransforms.
    Discrete Computational Geometry 2011, Volume 45 (0) 2011
    Show item 1 to 10 of 44  

    Your query returned 44 matches in the database.